# SDR DALA2020080532712

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 73,036 hours, 27,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 33-37 ARE INOPERATIVE.   REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
